Document Type


Publication Date


Source Citation

Cameron, Kathie., Eschen, Elaine M., Hoàng, Chính T., & Sritharan, R. (2008). The Complexity Of The List Partition Problem For Graphs. SIAM Journal on Discrete Mathematics, 21(4), 900-929.



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.